# SDR DALA2017102607812

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 121BF CORRODED AROUND FASTNER HOLES. EVALUATED CORROSSION ON FLOORBOARD 121BF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. FABRICATED A NEW FLOOR PANEL I AW DWG 453N1805, SHEET 6, REV A.
